Klawonn, Axel; Widlund, O.B.:
A domain decomposition method with Lagrange multipliers and inexact solvers for linear elasticity
2000
In: SIAM J. Sci. Comput., Heft Vol. 22, No. 4, pp. 1199-1219, Abstract and Article
Artikel/Aufsatz in Zeitschrift / Fach: Mathematik
Titel:
A domain decomposition method with Lagrange multipliers and inexact solvers for linear elasticity
Autor(in):
Klawonn, Axel im Online-Personal- und -Vorlesungsverzeichnis LSF anzeigen; Widlund, O.B.
Erscheinungsjahr
2000
Erschienen in:
SIAM J. Sci. Comput., Heft Vol. 22, No. 4, pp. 1199-1219, Abstract and Article